# SDR AALA20020117

- Difficulty date: January 30, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT WITH A GOUGE AT STATION 1302 L19R.  INSTALLED REPAIR DOUBLER PER SRM 53-04 FIG 38 SHEET 24 1A INSTALLED SCUFF PLATE PER AARD 53-30-00-8.  (M)
